omnevol side effects stools
- 01-21-2010, 01:19 AM
- 01-21-2010, 02:09 AM
When taking a tri-methyl, which is what I think omnevol is you should have already had a pct planned out. You have to have a SERM with this product. Not reading up on this compound and the appropriate pct is very dumb. I've seen one person get jaundice and another with kidney problems from taking this stuff. If you have to ask these questions then I don't think you should be taking it. How old r u?
And Wat color are your stools?
- 01-21-2010, 06:31 AM
Change in stool color can be indicative of liver stress. I'm not positive but I think it may be lighter color if you are experiencing liver damage.
01-21-2010, 07:04 AM
see a doctor. Don't wait.
Not to alarm you but why risk your health. Ignoring early signs will only damage you further.
01-21-2010, 06:08 PM
As a general rule if your craps start looking like baby poo then u should get checked out.
Similar Forum Threads
- By JDRG in forum SupplementsReplies: 3Last Post: 02-07-2009, 05:38 PM
- By phwong25 in forum AnabolicsReplies: 18Last Post: 02-13-2008, 04:23 PM
- By phwong25 in forum AnabolicsReplies: 4Last Post: 02-01-2008, 10:10 PM
- By RwhJR3 in forum AnabolicsReplies: 62Last Post: 10-03-2007, 03:09 PM
- By cmp007 in forum SupplementsReplies: 10Last Post: 08-14-2007, 01:05 PM